Complex symmetric weighted composition operators on the Hardy space
Czechoslovak Mathematical Journal, Tome 70 (2020) no. 3, pp. 817-831
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper identifies a class of complex symmetric weighted composition operators on $H^2(\mathbb {D})$ that includes both the unitary and the Hermitian weighted composition operators, as well as a class of normal weighted composition operators identified by Bourdon and Narayan. A characterization of algebraic weighted composition operators with degree no more than two is provided to illustrate that the weight function of a complex symmetric weighted composition operator is not necessarily linear fractional.
This paper identifies a class of complex symmetric weighted composition operators on $H^2(\mathbb {D})$ that includes both the unitary and the Hermitian weighted composition operators, as well as a class of normal weighted composition operators identified by Bourdon and Narayan. A characterization of algebraic weighted composition operators with degree no more than two is provided to illustrate that the weight function of a complex symmetric weighted composition operator is not necessarily linear fractional.
DOI :
10.21136/CMJ.2020.0555-18
Classification :
47B33, 47B38
Keywords: complex symmetry; weighted composition operator; Hardy space
Keywords: complex symmetry; weighted composition operator; Hardy space
@article{10_21136_CMJ_2020_0555_18,
author = {Jiang, Cao and Han, Shi-An and Zhou, Ze-Hua},
title = {Complex symmetric weighted composition operators on the {Hardy} space},
journal = {Czechoslovak Mathematical Journal},
pages = {817--831},
year = {2020},
volume = {70},
number = {3},
doi = {10.21136/CMJ.2020.0555-18},
mrnumber = {4151708},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0555-18/}
}
TY - JOUR AU - Jiang, Cao AU - Han, Shi-An AU - Zhou, Ze-Hua TI - Complex symmetric weighted composition operators on the Hardy space JO - Czechoslovak Mathematical Journal PY - 2020 SP - 817 EP - 831 VL - 70 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0555-18/ DO - 10.21136/CMJ.2020.0555-18 LA - en ID - 10_21136_CMJ_2020_0555_18 ER -
%0 Journal Article %A Jiang, Cao %A Han, Shi-An %A Zhou, Ze-Hua %T Complex symmetric weighted composition operators on the Hardy space %J Czechoslovak Mathematical Journal %D 2020 %P 817-831 %V 70 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0555-18/ %R 10.21136/CMJ.2020.0555-18 %G en %F 10_21136_CMJ_2020_0555_18
Jiang, Cao; Han, Shi-An; Zhou, Ze-Hua. Complex symmetric weighted composition operators on the Hardy space. Czechoslovak Mathematical Journal, Tome 70 (2020) no. 3, pp. 817-831. doi: 10.21136/CMJ.2020.0555-18
Cité par Sources :